# SDR AWXA0002121

- Difficulty date: July 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,779 hours, 47,165 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 6516300517
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Strap cracked on fwd side of BS 178 bulkhead BL-0 WL 188C: Removed and replaced strap IAW DWG 65-16300 and B737 SRM 51-30-2
